JOURNAL BROWSE
Search
Advanced SearchSearch Tips
SYMMETRIC SPACE, GEOMETRY AND TOPOLOGY
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
SYMMETRIC SPACE, GEOMETRY AND TOPOLOGY
Kim, In-Kang;
  PDF(new window)
 Abstract
In this note we survey some recent results on symmetric space, and related topics like rigidity, flexibility and geometry-topology aspect of symmetric space, specially in the line of hyperbolic 3-manifolds.
 Keywords
symmetric space;rigidity;hyperbolic 3-manifold;Kleinian groups;length rigidity;
 Language
English
 Cited by
1.
Fundus Examination Rate in Diabetics and the Public Health Factors Associated With Fundus Examination Rate, Journal of the Korean Ophthalmological Society, 2009, 50, 9, 1319  crossref(new windwow)
 References
1.
L. Ahlfors, Finitely generated Kleinian groups, Amer. J. Math. 86 (1964), 413-429 crossref(new window)

2.
W. Ballmann, M. Gromov, and V. Schroeder, Manifolds of nonpositive curvature, Progress in Mathematics, 61. Birkhauser Boston, Inc., Boston, MA, 1985

3.
G. Besson, G. Courtois, and S. Gllot, Entropies et rigidites des espaces localement symetriques de courbure strictement negative, Geom. Funct. Anal. 5 (1995), no. 5, 731-799 crossref(new window)

4.
F. Bonahon, Cobordism of automorphisms of surfaces, Ann. Sci. Ecole Norm. Sup. (4) 16 (1983), no. 2, 237-270

5.
R. Brooks, P. Perry, and P. Petersen, Spectral geometry in dimension 3, Acta Math. 173 (1994), no. 2, 283-305 crossref(new window)

6.
K. Corlette, Archimedean superrigidity and hyperbolic geometry, Ann. of Math. (2) 135 (1992), no. 1, 165-182 crossref(new window)

7.
G. Courtois and Inkang Kim, Isospectral finiteness on geometrically finite hyperbolic :3-manifolds, preprint crossref(new window)

8.
C. Croke and V. Sharafutdinov, Spectral rigidity of a compact negatively curved manifold, Topology 37 (1998), no. 6, 1265-1273 crossref(new window)

9.
F. Dal'Bo and Inkang Kim, Marked length rigidity for symmetric spaces, Comment. Math. Relv. 77 (2002), no. 2,399-407 crossref(new window)

10.
D. DeTurck and C. Gordon, Isospectral deformations. II. Trace formulas, metrics, and potentials, Comm. Pure Appl. Math. 42 (1989), no. 8, 1067-1095 crossref(new window)

11.
T. Gelander, Homotopy type and volume of locally symmetric manifolds, Duke Math. J. 124 (2004), no. 3, 459-515 crossref(new window)

12.
C. Gordon and E. Wilson, Isospectral deformations of compact solvmanifolds, J. Differential Geom. 19 (1984), no. 1, 241-256

13.
U. Hamenstadt, Cocycles, Cocycles, symplectic structures and intersection, Geom. Funct. Anal. 9 (1999), no. 1,90-140 crossref(new window)

14.
I. Kim, Marked length rigidity of rank one symmetric spaces and their product, Topology 40 (2001), no. 6, 1295-1323 crossref(new window)

15.
I. Kim , Ergodic theory and rigidity on the symmetric space of non-compact type, Ergodic Theory Dynam. Systems 21 (2001), no. 1,93-114

16.
I. Kim, Rigidity and deformation spaces of strictly convex real projective structures on compact manifolds, J. Differential Geom. 58 (2001), no. 2, 189-218

17.
I. Kim, Rigidity on symmetric spaces, Topology 43 (2004), no. 2, 393-405 crossref(new window)

18.
I. Kim, Affine action and Margulis invariant, J. Funct. Anal. 219 (2005), no. 1, 205-225 crossref(new window)

19.
I. Kim, Isospectral finiteness on hyperbolic 3-manifolds, Comm. Pure Appl. Math. 59 (2006), no. 5, 617-625 crossref(new window)

20.
I. Kim, C. Lecuire, and K. Ohshika, Convergence of freely decomposable Kleinian groups, submitted

21.
I. Kim and P. Pansu, Local rigidity of quaternionic hyperbolic lattices, to appear in Journal of European Math Soc

22.
G. A. Margulis, Discrete subgroups of semisimple Lie groups, Ergebnisse der Mathematik und ihrer Grenzgebiete (3), Springer-Verlag, Berlin, 1991

23.
K. Matsuzaki and M. Taniguchi, Hyperbolic manifolds and Kleinian groups, Oxford Mathematical Monographs. Oxford Science Publications. The Clarendon Press, Oxford University Press, New York, 1998

24.
D. McCullough and A. Miller, Homeomorphisms of 3-manifolds with compressible boundary, Mern, Amer. Math. Soc. 61 (1986), no. 344

25.
H. P. McKean, Selberg's trace formula as applied to a compact Riemann surface, Comm. Pure Appl. Math. 25 (1972), 225-246 crossref(new window)

26.
G. D. Mostow, Strong rigidity of locally symmetric spaces, Annals of Mathematics Studies, No. 78. Princeton University Press, Princeton, N.J.; University of Tokyo Press, Tokyo, 1973

27.
B. Osgood, R. Phillips, and P. Sarnak, Compact isospectral sets of surfaces, J. Funct. Anal. 80 (1988), no. 1, 212-234 crossref(new window)

28.
J. P. Otal, Le spectre marque des longueurs des surfaces a courbure negative, Ann. of Math. (2) 131 (1990), no. 1, 151-162

29.
T. Sunada, Riemannian coverings and isospectral manifolds, Ann. of Math. (2) 121 (1985), no. 1, 169-186 crossref(new window)

30.
W. P. Thurston, The geometry and topology of 3-manifolds, lecture notes

31.
W. P. Thurston, Hyperbolic structures on 3-manifolds, III: Deformations of 3-manifolds with incompressible boundary, prepublication arXiv:math.GT /9801058, 1998

32.
Y. Colin-de- Verdiere, Spectre du laplacien et longueurs des geodesiques periodiques. I, II, Compositio Math. 27 (1973), 83-106; Compositio Math. 27 (1973), 159-184

33.
Y. Colin-de- Verdiere, Spectre du laplacien et longueurs des geodesiques periodiques. I, II, Compositio Math. 27 (1973), 159-184

34.
M. F. Vineras, Varietes riemanniennes isospectrales et non isomeiriques, Ann. of Math. (2) 112 (1980), no. 1, 21-32 crossref(new window)